Authors: Rajković, Predrag
Marinković, Slađana
Stanković, Miomir 
Title: On q-orthogonal polynomials over a collection of complex origin intervals related to little q-Jacobi polynomials
Journal: Ramanujan Journal
Volume: 12
Issue: 2
First page: 245
Last page: 255
Issue Date: 1-Jan-2006
Rank: M23
ISSN: 1382-4090
DOI: 10.1007/s11139-006-0076-0
We construct the sequence of orthogonal polynomials with respect to an inner product which is defined by q-integrals over a collection of intervals in the complex plane. We prove that they are connected with little q-Jacobi polynomials. For such polynomials we discuss a few representations, a recurrence relation, a difference equation, a Rodrigues-type formula and a generating function.
Keywords: Basic hypergeometric functions | Orthogonal polynomials
Publisher: Springer Link

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.